Linearly ordered periodic solutions of the Riccati equation connected with a third-order linear differential equation
Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2166-2168
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_12_a18,
author = {M. A. Dobrokhotova},
title = {Linearly ordered periodic solutions of the {Riccati} equation connected with a third-order linear differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {2166--2168},
year = {1992},
volume = {28},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_12_a18/}
}
TY - JOUR AU - M. A. Dobrokhotova TI - Linearly ordered periodic solutions of the Riccati equation connected with a third-order linear differential equation JO - Differencialʹnye uravneniâ PY - 1992 SP - 2166 EP - 2168 VL - 28 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_12_a18/ LA - ru ID - DE_1992_28_12_a18 ER -
%0 Journal Article %A M. A. Dobrokhotova %T Linearly ordered periodic solutions of the Riccati equation connected with a third-order linear differential equation %J Differencialʹnye uravneniâ %D 1992 %P 2166-2168 %V 28 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1992_28_12_a18/ %G ru %F DE_1992_28_12_a18
M. A. Dobrokhotova. Linearly ordered periodic solutions of the Riccati equation connected with a third-order linear differential equation. Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2166-2168. http://geodesic.mathdoc.fr/item/DE_1992_28_12_a18/